# SDR SWIA202157410

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS BAY BETWEEN FS295.0 AND FS310. AT STRINGER 27 ANTENNA MOUNT HAS CORROSION   (C-CHECK RO 4/4/2021)    REMOVED AND INSTALLED NEW AVIONICS BAY DOUBLER ANTENNA MOUNT  BETWEEN FS295.0 AND FS310. AT STRINGER 27 REF. CRJ 700 SRM 51-42-06-001-001-A01, DWG SH670-30023 REV. G. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY,
